MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V HA 3.7MM 3.5MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V HA 3.7MM 3.5MM 13MM; DENTAL IMPLANT
Model Number SVH13
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Weight unknown / not provided.Pma/510(k): k011028, k013227.
 
Event or Problem Description
It was reported that the platform fractured, crown came off, implant at tooth site #20 implant was removed and site grafted.Patient returning for implant re-placement.As a result of this event, no injury to the patient reported.Symptoms as a result of the event: none reported.
 
Additional Manufacturer Narrative
A impl scr-v ha 3.7mm 3.5mm 13mm (svh13) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Pre-existing conditions noted on the per is smoker/tobacco use.The reported device was located on tooth # 20 and was used for approximately 4 years.X-ray images were provided by the customer, see image x.The x-ray image shows the product fractured.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (63275738).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (63275738) for similar event and no other complaint was identified.Based on the available information, device malfunction did occur and the reported event was confirmed by the x-ray provided.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMPL SCR-V HA 3.7MM 3.5MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11282310
Report Number0002023141-2021-00288
Device Sequence Number19794104
Product Code DZE
UDI-Device Identifier00889024018099
UDI-Public(01)00889024018099(17)210131(10)63276738
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2021
Device Model NumberSVH13
Device Catalogue NumberSVH13
Device Lot Number63275738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR